# SDR YENA2021032500187

- Difficulty date: March 21, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 67,896 hours, 24,172 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Damaged
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, R/H TI ANGLE AT FR 40-41 HAS LWR AFT HOLE OUT OF ROUND; (REF FAS SO# N563JB-01-01 NR# 00283 FAS EO# 21018 & JB E# A321-226) ACCOMPLISHED REPAIR OF ELONGATED HOLE AT THE WING FUSELAGE FAIRING R/H SUPPORT STRUCTURE SHEAR WEB BETWEEN FR 40-41 IN ACCORDANCE WITH FLIGHTSTAR EA 21018 & AIRBUS RDAF 80887754/003/2021 ISSUE A.
